# SDR CA121123005

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Blade
- Part number: 4091709001R
- Condition: Failed
- Location: Turbocharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORT ENGINE POWER ROLL BACK DURING CRUISE. ENGINE SHUTDOWN AND SECURED.  MAINTENACE FOUND SEVERAL DAMAGED AND BLADE SECTIONS MISSING FROM TURBO COMPRESSOR.  NO ENGINE INTERNAL ENGINE DAMAGE FOUND. TURBO REPLACED AND ACFT RELEASED FOR SERVICE.  DAMAGED TURBO COMPRESSOR WHEEL.
